# SDR ASAA2021022034149

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 26,071 hours, 8,318 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Rt Pitot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ELEV PITOT HEAT FAILED.  GROUNDED - YES.  GVI AND CYCLED F/O PROBE HEAT IND AND AUTO HEAT C/B'S AND GVI WINDOW AND PROBE HEAT MODULE P5-9 AND ACCESS WIRING AND CONNECTORS.  NO DEFECTS NOTED.  SYS TEST OF PROBE HEAT CHECKS OK REF B737-900 AMM 30-31-00-730-801.  R ELEV PITOT HEAT CHECKS OK REF AMM 30-31-00-730-801.
